# SDR DALA1146043115

- Difficulty date: July 30, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBOARD 231FF IS DELAMINATED.  FWD CABIN FLOOR PANEL 231FF FABRICATED NEW ON STAM TRAVELER T11/890811 IAW DWG 3D25-40640. ORIG MAT: 0.400" DAMAGE DIM: L=2.5" W=1.9" D=0.25.
